National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Lyapunov functions for fractional order systems 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:19  Issue:9  Page:2951-2957  

Aguila-Camacho Norelys;   Duarte-Mermoud Manuel A;   Gallegos Javier A;  

来源数据库:[Web of Science, Scopus]         被引频次:391

文摘信息 获取全文 问图书馆员

2    
Krill herd: A new bio-inspired optimization algorithm 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:17  Issue:12  Page:4831-4845  

Gandomi Amir Hossein;   Alavi Amir Hossein;  

来源数据库:[Web of Science, Scopus]         被引频次:566

文摘信息 获取全文 问图书馆员

3    
Using general quadratic Lyapunov functions to prove Lyapunov uniform stability for fractional order systems 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:22  Issue:1-3  Page:650-659  

Duarte-Mermoud Manuel A;   Aguila-Camacho Norelys;   Gallegos Javier A;   Castro-Linares Rafael;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
A new collection of real world applications of fractional calculus in science and engineering 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:64  Page:213-231  

Sun HongGuang;   Zhang Yong;   Baleanu Dumitru;   Chen YangQuan;   Chen Wen;  

来源数据库:[Web of Science, Scopus]         被引频次:93

文摘信息 获取全文 问图书馆员

5    
Recent history of fractional calculus 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:16  Issue:3  Page:1140-1153  

Machado J. Tenreiro;   Kiryakova Virginia;   Mainardi Francesco;  

来源数据库:[Web of Science, Scopus]         被引频次:578

文摘信息 获取全文 问图书馆员

6    
Firefly algorithm with chaos 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:18  Issue:1  Page:89-98  

Gandomi A.H;   Yang X.-S;   Talatahari S;   Alavi A.H;  

来源数据库:[Web of Science, Scopus]         被引频次:256

文摘信息 获取全文 问图书馆员

7    
An optimal homotopy-analysis approach for strongly nonlinear differential equations 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:15  Issue:8  Page:2003-2016  

Liao Shijun;  

来源数据库:[Web of Science, Scopus]         被引频次:462

文摘信息 获取全文 问图书馆员

8    
Hidden attractor and homoclinic orbit in Lorenz-like system describing convective fluid motion in rotating cavity 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:28  Issue:1-3  Page:166-174  

Leonov G.A;   Kuznetsov N.V;   Mokaev T.N;  

来源数据库:[Web of Science, Scopus]         被引频次:125

文摘信息 获取全文 问图书馆员

9    
Rogue wave and a pair of resonance stripe solitons to a reduced (3+1)-dimensional Jimbo–Miwa equation 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:52  Page:24-31  

Zhang Xiaoen;   Chen Yong;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

10    
Nonlinear dynamic analysis of asymmetric tristable energy harvesters for enhanced energy harvesting 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:61  Page:271-284  

Zhou Shengxi;   Zuo Lei;  

来源数据库:Web of Science         被引频次:69

文摘信息 获取全文 问图书馆员

11    
Finite-time H∞ synchronization for complex networks with semi-Markov jump topology 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:24  Issue:1-3  Page:40-51  

Shen Hao;   Park Ju H;   Wu Zheng-Guang;   Zhang Zhengqiang;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
Flow and heat transfer of a nanofluid over a nonlinearly stretching sheet: A numerical study 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:17  Issue:1  Page:212-226  

Rana P;   Bhargava R;  

来源数据库:[Web of Science, Scopus]         被引频次:262

文摘信息 获取全文 问图书馆员

13    
Finite-time H-infinity synchronization for complex networks with semi-Markov jump topology 期刊论文

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION     ISSN:1007-5704  Volume:24  Issue:1-3  Page:40-51  

Shen H;   Park JH;   Wu ZG;   Zhang ZQ;  

被引频次:121

文摘信息 问图书馆员

14    
Notes on the homotopy analysis method: Some definitions and theorems 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:14  Issue:4  Page:983-997  

Liao Shijun;  

来源数据库:[Web of Science, Scopus]         被引频次:530

文摘信息 获取全文 问图书馆员

15    
Chaos-enhanced accelerated particle swarm optimization 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:18  Issue:2  Page:327-340  

Gandomi Amir Hossein;   Yun Gun Jin;   Yang Xin-She;   Talatahari Siamak;  

来源数据库:[Web of Science, Scopus]         被引频次:169

文摘信息 获取全文 问图书馆员

16    
The role of fractional calculus in modeling biological phenomena: A review 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:51  Page:141-159  

Ionescu C;   Lopes A;   Copot D;   Machado J.A.T;   Bates J.H.T;  

来源数据库:[Web of Science, Scopus]         被引频次:66

文摘信息 获取全文 问图书馆员

17    
One method for finding exact solutions of nonlinear differential equations 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:17  Issue:6  Page:2248-2253  

Kudryashov Nikolay A;  

来源数据库:[Web of Science, Scopus]         被引频次:217

文摘信息 获取全文 问图书馆员

18    
A chaotic system with only one stable equilibrium 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:17  Issue:3  Page:1264-1272  

Wang Xiong;   Chen Guanrong;  

来源数据库:[Web of Science, Scopus]         被引频次:196

文摘信息 获取全文 问图书馆员

19    
On the concept and existence of solution for impulsive fractional differential equations 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:17  Issue:7  Page:3050-3060  

Fec˘kan Michal;   Zhou Yong;   Wang JinRong;  

来源数据库:[Web of Science, Scopus]         被引频次:193

文摘信息 获取全文 问图书馆员

20    
FPGA realization of multi-scroll chaotic oscillators 期刊论文

Communications in Nonlinear Science and Numerical Simulation     ISSN:1007-5704  Volume:27  Issue:1-3  Page:66-80  

Tlelo-Cuautle E;   Rangel-Magdaleno J.J;   Pano-Azucena A.D;   Obeso-Rodelo P.J;   Nunez-Perez J.C;  

来源数据库:[Web of Science, Scopus]         被引频次:100

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×